Electron. J. Diff. Eqns., Vol. 2002(2002), No. 47, pp. 1-9.

Nonlocal Cauchy problems for first-order multivalued differential equations

Abdelkader Boucherif

We prove the existence of solutions for a nonlocal Cauchy problem for a first-order multivalued differential equation. Our approach is based on the topological transversality theory for set-valued maps.

Submitted January 27, 2002. Published May 28, 2002.
Math Subject Classifications: 34A60, 34G20.
Key Words: Cauchy problems, multivalued differential equations, nonlocal condition, topological transversality theorem.

Show me the PDF file (227K), TEX file, and other files for this article.

Abdelkader Boucherif
King Fahd University of Petroleum and Minerals
Department of Mathematical Sciences
P.O. Box 5046 Dhahran 31261, Saudi Arabia
e-mail: aboucher@kfupm.edu.sa

Return to the EJDE web page